Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Does Zopiclone and Cannibis have any drug side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Does Zopiclone 7.5mg and Cannibis have any drug interations that people should be aware of?
Posted Sat, 14 Apr 2012 in Medicines and Side Effects
Answered by Dr. Mitaly 10 minutes later

Thanks for posting your query.

Cannabis plant contains cannabinoids which are known to cause mental disturbances like anxiety, depression, personality disturbances and memory loss in the long run.

Zopiclone is a hypnotic and sedative and is usually prescribed for insomnia.
When on Zopiclone, Cannabis can add to your present symptoms and cause depression, dizziness and insomnia.

My suggestion to you would be to try and stop the intake of Cannabis if you are on it, atleast during the period when you are on medication.

Hope this answers your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor